# SDR SWAA2017010911018

- Difficulty date: January 5, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 64,248 hours, 50,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LIGHT LENS INDICATOR INOP.  R&R LIGHT ASSEMBLY PER SIP.
